Lobachevskii Journal of Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 1999, том 3, страницы 73–95 (Mi ljm161)  

On some generalisations of constant mean curvature surfaces

A. Fujiokaa, J.-i. Inoguchib

a Graduate School of Natural Science and Technology, Kanazawa University
b Department of Applied Mathematics, Fukuoka University

Аннотация: In this paper we shall study relations between three generalisations of CMC surfaces–Bonnet surfaces, $H$-surfaces and HIMC surfaces. We introduce the notion of HIMC surfaces in space forms and show that HIMC surfaces have similar properties to CMC surfaces. Furthermore we shall introduce a special one-parameter family of framings for $H$-surfaces in the space forms. Through these framings we reveal relationship between the associated family of $H$-surfaces and the extended solutions for harmonic maps into SO(3).

Полный текст: PDF файл (245 kB)

Реферативные базы данных:
Представлено: Б. Н. Шапуков
Поступило: 27.07.1999
Язык публикации: английский

Образец цитирования: A. Fujioka, J. Inoguchi, “On some generalisations of constant mean curvature surfaces”, Lobachevskii J. Math., 3 (1999), 73–95

Цитирование в формате AMSBIB
\RBibitem{FujIno99}
\by A.~Fujioka, J.~Inoguchi
\paper On some generalisations of constant mean curvature surfaces
\jour Lobachevskii J. Math.
\yr 1999
\vol 3
\pages 73--95
\mathnet{http://mi.mathnet.ru/ljm161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1743132}
\zmath{https://zbmath.org/?q=an:0946.53028}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm161
  • http://mi.mathnet.ru/rus/ljm/v3/p73

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:178
    Полный текст:91
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2022